MAUDE Adverse Event Report: CARDINAL HEALTH, INC. KANGAROO; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

CARDINAL HEALTH, INC. KANGAROO; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 8884720205
Medical Device Problem Code Unintended Deflation (4061)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional 510 k number: k932295.Additional product code: pif.An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported that the broken bladder caused internally leakage.Per customer, everything works normally until the "bladder" breaks, forcing them to get the nurse back to change the tube.The patient has a nurse who places them and changes them, and she is specialized in tube feed.Additional information was received from the customer and stated that "bladder breaks" refers to balloon splits/breaks.Per customer, the one the patient is currently using is fine so far but has only been in place for 16 days.There was no harm reported.
 
Additional Manufacturer Narrative
The device history record review could not be performed since no lot number was provided.A sample was not received for the investigation.Because a sample was not returned, we were unable to perform a follow-up investigation to include functional and visual evaluations to confirm the issue and root cause analysis.However, as a part of continuous improvements, a supplier corrective action request (scar) has been issued to the supplier to address the reported condition through a more robust investigation and results of the investigation will be documented through the referred capa.

Brand Name
KANGAROO
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
CARDINAL HEALTH, INC.
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key22196320
Report Number1423537-2025-00244
Device Sequence Number8837137
Product Code KNT
UDI-Device Identifier10884521007291
UDI-Public(01)10884521007291
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K180622
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8884720205
Device Catalogue Number8884720205
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/06/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/12/2025
Supplement Report FDA Received Date07/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown